# SDR DALA2015071804522

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 52,689 hours, 23,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2  IN FWD GALLEY AREA FROM FRAMES 12 - 16.  REPLACED THE RAIL DUMMY IAW SRM 51-72-11 AND DWG D53110984.
